Skip to Content

I started 12 mcg patch. Do the side effects ever go away? Can't work like this?

Responses (1)

kfaines 9 Mar 2010

i'm on 50mcg patch what side effects are talking about? i still sweat have problems moving my bowels,as far as the high feeeling i always get that on the 2nd day of a new patch but only then

tpanna 9 Mar 2010

The nausea, that high feeling, just couldn't shake it. Can't function. My dr. is trying it to controll baseline pain. I'm afraid it's just too strong for me.

kfaines 10 Mar 2010

i only got sick one time (i guess i have high tolorance )thew up few times when my patch was changed from 25 to 50 also had chills and sweats like i said before it was 2nd day of patch only im good 1st and last day can i ask where are you putting it on body? i know for me i feel less of the effects when its on my upper arm and more on my hip hope that helps some-keesha

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions